Doctor insights on:
I take 45mg buspar, (buspirone) 5mg liquid zoloft. Just started Zoloft 3days ago. Had nausea/diahrea earlier. Is this a normal side effect of zoloft?
Taking Zoloft (sertraline) for about a month. Started having weird heartbeats and nausea is this normal? Will it pass?
Zoloft (sertraline) effects: Zoloft (sertraline) is used for Treatment of Depression and Anxiety. It can cause nausea and palpitations. It can also be due to Anxiety Discuss with Psychiatrist: • Diagnosis of Depression, Anxiety or both • Intensity of Symptoms and Impairment of Functioning when Zoloft (sertraline) was started • Improvement in symptoms and Functioning NOW • Decrease the dose • Take Zoloft (sertraline) after the meal • Therapy for stresses. ...Read more
Several week. : Zoloft (sertraline) takes about four to five weeks to get entirely out of your system Make sure you taper the drug not stop it altogether abruptly. If so the symptoms may get actually get worse for a while. The complaints should resolve once the meds are out of your system. if it longer than that you need medical consultation. ...Read more
I'm on 25mg of Zoloft (sertraline). Taking it in mornings but am having nausea and drowsiness during the day. I want to take it at night. Can I start tonight?
Yes: If you experience nausea from zoloft, (sertraline) taking it with food may help. You could also talk to your doctor about possibly splitting the dose (taking the same daily total dose but splitting it into two equal halves - sometimes side effects are caused when the blood level reaches a certain level so sometimes taking two lower doses can minimize this. I suggest talking to your doctor about this. ...Read moreSee 2 more doctor answers
I am on day 3 of Zoloft (sertraline) 50mg and I have began vomiting and having extreme nausea. Is that normal?
I have been busy just about all day along with nausea. A little bit ago i threw up, and my dizziness went away. What could of been wrong? I take 15 mg of zoloft (sertraline)
Nausea is one of: a long list of possible side effects from SSRI's, Zoloft (sertraline) included. How long has this side effect been present? Did it occur before starting Zoloft (sertraline)? Does it occur when specific outside events or internal feelings are stimulated? Check in with a psychiatrist. Here's a general reference on Zoloft (sertraline), keeping in mind it is not peer reviewed: https://en.wikipedia.org/wiki/Sertraline ...Read more
Can i take generic pepto with an ssri? I am taking Zoloft (sertraline) and it is causing me awful nausea. I have a bottle of generic pepto bismol in my dorm room... Can i take that without having a problematic interaction?
It might: Gi side effects of medication are often less if the medications are taken with or after food. Often, side effects like nausea are very transient and, after a week or two, may no longer bother you, once you get accustomed to the medication. If you continue to have severe nausea, vomiting, diarrhea, or loss of appetite, speak to your doctor about a change of medication. ...Read moreSee 1 more doctor answer